# SDR FDEA202508231533

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-300
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114T4102410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INTERNAL SURFACE OF WEDGE, SLAT NO. 11. INTERNAL SURFACE OF WEDGE SLAT NO. 11 WAS REPAIRED IAW B767 SRM 57-43-02-2R AND SRM   51-70-10-2R FIG 202 SHEET 4 REPAIR 4 REV 92 APR 15, 2025.
